EconPapers    
Economics at your fingertips  
 

Some Remarks on the Relative Cohen-Macaulay Property

Ibrahim Nonkan´e

Journal of Mathematics Research, 2021, vol. 13, issue 1, 41

Abstract: In this paper, we present a detailed proof of Knop's result on the relative Cohen-Macaulay property for invariant graded and finitely subalgebras. We announce the result for the case of formal power series, discuss the non-commutative version, and make interesting remarks.

Date: 2021
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.ccsenet.org/journal/index.php/jmr/article/download/0/0/44628/47132 (application/pdf)
http://www.ccsenet.org/journal/index.php/jmr/article/view/0/44628 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:13:y:2021:i:1:p:41

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:jmrjnl:v:13:y:2021:i:1:p:41